... treatment? I have been on recombinant HGH replacement for approximately two months. The dose was decreased when I had quite a few aches and pains. I still have some aches and pains and numbness in my right hand and forearm but a new symptom I have had on and off for the last three or four days a trembling throughout my whole body. It only lasts about 30 seconds but it is troubling to me as I have not seen it listed as a possible side effect of HGH treatment. Has anyone else had this experience of trembling?
Sorry Tritos had to find the brand name of one But I found a few things listed that could be taking as trembling HERE IS WHAT I HAVE.shivering, Anxiety, nervousness..Now any of these symptoms could cause the shaking be it for a while or just a matter of seconds. Hope this well help you and know that it is still the medication Hang in there if you continue to have problems call your doctor again. This came off the Genotropin brand which many are interchangeable so these interactions should go with any that you are on. Chuck1957
Hi Tritos, what is your dosage per day?
--- im waiting for my insurance to approve my meds. for years i have had extreme Adult Onset HGH deficiency and just one of my many debilitating symptoms IS trembling and a kind of buzzing feeling all over. how interesting that you are feeling this now while taking the meds. this is very concerning, my doc says the HGH injections are supposed to make us feel "normal".
-- i wonder if anyone out there actually does feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adult Human Growth Hormone Deficiency - ok I was just diagnosed with human growth hormone defiency.?
Posted 19 May 2012 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 30 Dec 2014 • 1 answer
Adult Human Growth Hormone Deficiency - Due to adult growth hormone deficiency I have been on daily?
Posted 24 Aug 2015 • 1 answer
Posted 4 Nov 2015 • 1 answer